MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4513-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Thrombosis/Thrombus (4440)
Date of Event 06/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Post procedural images were not provided.Therefore, the reported event could not be confirmed.The instructions for use (ifu) identifies thrombus and stroke as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2021 a fred stent was successfully implanted to treat an aneurysm of ica without issue.On (b)(6) 2021, the patient returned to the hospital with stroke like symptoms and medical imaging showed that the stent had formed thrombus on it and had no flow.No adjunct treatment was attempted as it was past the 24-hour window.The patient has some left sided weakness.
 
Additional Manufacturer Narrative
Additional codes added to h6.Additional images were provided by the physician.The images provided could not confirm the complaint, the braids on the stent are visible on one slide; however, it cannot be determined if the device inner stent is opening to its full diameter on the proximal end (fish mouthing).To investigate further, a case simulation was performed with an analog vessel model.A sample fred4513 device was implanted in analog tortuous lica vessel with similar tortuosity.The analog vessel diameter in the proximal cavernous ica section is larger compared to the given case.Microdynact imaging of the implanted fred4513 sample confirmed no layer separation at the proximal end; the device opening was good despite vessel tortuosity.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12292095
Report Number2032493-2021-00313
Device Sequence Number3636069
Product Code OUT
UDI-Device Identifier00842429106778
UDI-Public(01)00842429106778(11)200730(17)230630(10)20073057G
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberFRED4513-PMA
Device Lot Number20073057G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/08/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;